# SDR 2005UALA00932

- Difficulty date: September 3, 2005
- Submitted: September 13, 2005
- Operation: Air carrier
- Aircraft: N327UA
- Make and model: Boeing 737322
- Aircraft serial: 24147
- Aircraft time: 50,483 hours, 27,823 cycles
- Engine: Ge CFM56*
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 312
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR BS 312 LBL 1 AND LBL 6 SMALL AREA OF CORROSION ON UPPER SURFACE OF FLOORBEAM.
